MAUDE Adverse Event Report: ZHONSHAN A&J MEDICAL EQUIPMENT CO DRIVE; ROLLATOR

ZHONSHAN A&J MEDICAL EQUIPMENT CO DRIVE; ROLLATOR
Model Number RTL10266BK-T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident regarding a rollator on (b)(6) 2021.The end user have been using the device for all her mobility for approximately three years.The end-user reported that the "the front wheels is catching." she was using the device to go to the rest room and fell twice.She was attempting to go in one direction and reportedly fell since the device did not roll properly.There was an initial incident on (b)(6) when she was taken to the emergency room.She continued to use the device.She had a second incident (b)(6) and was admitted to the hospital.No additional information is available currently.The end user has not responded to our inquiries.The device has not been returned for evaluation.
 
Event or Problem Description
On (b)(6) 2021, drive devilbiss healthcare was notified of two separate accidents involving the same end user on the same rollator.The end user reported that one of the front wheels is "catching," and that she fell on two separate occasions when she attempted to go in one direction but the device did not roll properly.After the initial incident on (b)(6) 2021, she was treated in the emergency room.She continued to use the rollator and after the second incident, on (b)(6) 2021, she was admitted to the hospital.Drive has attempted to contact the end user to obtain additional information and retrieve the product for inspection.To date, the end user has not responded.Drive will update this report if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONSHAN A&J MEDICAL EQUIPMENT CO
3 shenghui s. road
nantou town
zhongshan city, guangdong
CH 
MDR Report Key13656755
Report Number2438477-2022-00013
Device Sequence Number14776106
Product Code ITJ
UDI-Device Identifier00822383523934
UDI-Public822383523934
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
Report Date (Section F) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL10266BK-T
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/09/2021
Device Age3 YR
Event Location Nursing Home
Date Report to Manufacturer03/08/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight85 KG
Date Report Sent to FDA03/07/2022